MathSciNet Relay Station
MathSciNet bibliographic data
MR2472890 35Q55 (35B30)
Killip, Rowan; Visan, Monica; Zhang, Xiaoyi The mass-critical nonlinear Schrödinger equation with radial data in dimensions three and higher. Anal. PDE 1 (2008), no. 2, 229–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement